Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Correction to : On minimum sum representations for weighted voting games

Title data

Kurz, Sascha:
Correction to : On minimum sum representations for weighted voting games.
In: Annals of Operations Research. Vol. 271 (December 2018) Issue 2 . - pp. 1087-1089.
ISSN 1572-9338
DOI: https://doi.org/10.1007/s10479-018-2893-0

Abstract in another language

A proposal in a weighted voting game is accepted if the sum of the (non-negative) weights of the "yea" voters is at least as large as a given quota. Several authors have considered representations of weighted voting games with minimum sum, where the weights and the quota are restricted to be integers. Here we correct the classification of all weighted voting games consisting of 9 voters which do not admit a unique minimum sum integer weight representation.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: simple games; weighted voting games; minimum realizations; minimum realization; realizations with minimum sum
Subject classification: Mathematics Subject Classification Code: 91B12
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Profile Fields > Emerging Fields > Governance and Responsibility
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Profile Fields
Profile Fields > Emerging Fields
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
300 Social sciences > 320 Political science
500 Science > 510 Mathematics
Date Deposited: 26 Nov 2018 08:04
Last Modified: 26 Nov 2018 08:04
URI: https://eref.uni-bayreuth.de/id/eprint/46422